# SDR 2020FA0000296

- Difficulty date: February 12, 2020
- Submitted: June 15, 2020
- Operation: General aviation
- Aircraft: N812SB
- Make and model: Bell UH-1H
- Aircraft serial: 6413553
- Engine: Lyc T53L13B
- System (JASC): 8300 · Accessory Gearboxes
- Part: Pin
- Part number: AN122638
- Condition: Dislodged
- Location: Accessory Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY CAUSE OF DAMAGE TO ACCESSORY DRIVE, PIN CAME OUT OF SLEEVE BUSHING AND DAMAGED ADJOINING COMPONENTS.  ENGINE IS STILL UNDER TEARDOWN AND INSPECTION.
